# SDR USAA990886

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 601
- Part time: 30,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK AT LOWER FAST HOLE INNER CHORD ANGLE BS 601, FUSELAGE FRAME, WL 203 RT SIDE.  INSTALLED REPAIR DOUBLER AND HI-LOCKS PER TR 53-10-23, EA 65335 AND SRM 53-60-07.  (M)
